Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 3, 2010, 3:43 AM EST. It took effect at Feb 3, 2010, 11:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2010, 3:43 AM EST (08:43 UTC)
- In effect from
- Feb 3, 2010, 11:00 PM EST
- Expired
- Feb 4, 2010, 3:25 PM EST
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
390 WHUS71 KPHI 030843 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 AM EST WED FEB 3 2010 ANZ431-450>455-032100- /O.NEW.KPHI.SC.Y.0014.100204T0400Z-100204T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 AM EST WED FEB 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST THURSDAY. AS LOW PRESSURE MOVES OFF TO THE EAST, HIGH PRESSURE WILL PUSH IN FROM THE WEST. NW WINDS WILL INCREASE TONIGHT. GUSTS ARE EXPECTED TO REACH 25 OR 30 KT LATER TONIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
5 follow-up statements
287 WHUS71 KPHI 032007 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 307 PM EST WED FEB 3 2010 ANZ431-450>455-041000- /O.CON.KPHI.SC.Y.0014.100204T0400Z-100204T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 307 PM EST WED FEB 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST THURSDAY. AS LOW PRESSURE MOVES OFF TO THE EAST AND A HIGH PRESSURE SYSTEM BUILDS IN FROM THE WEST, NORTHWEST WINDS WILL INCREASE TONIGHT WITH GUSTS REACHING SMALL CRAFT ADVISORY CRITERIA. AS THE HIGH PRESSURE SYSTEM MOVES CLOSER TO THE AREA, WINDS WILL DIMINISH ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TFG
769 WHUS71 KPHI 040232 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 932 PM EST WED FEB 3 2010 ANZ431-450>455-041115- /O.CON.KPHI.SC.Y.0014.100204T0400Z-100204T1500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 932 PM EST WED FEB 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. AS LOW PRESSURE MOVES OFF TO THE EAST AND A HIGH PRESSURE SYSTEM BUILDS IN FROM THE WEST, NORTHWEST WINDS WILL INCREASE TONIGHT WITH GUSTS REACHING SMALL CRAFT ADVISORY CRITERIA. AS THE HIGH PRESSURE SYSTEM MOVES CLOSER TO THE AREA, WINDS WILL DIMINISH ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
782 WHUS71 KPHI 040855 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EST THU FEB 4 2010 ANZ431-452>455-042100- /O.CAN.KPHI.SC.Y.0014.000000T0000Z-100204T1500Z/ /O.NEW.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EST THU FEB 4 2010 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. HIGH PRESSURE PUSHING IN FROM THE WEST WILL BRING NORTHWEST WIND GUSTS THIS MORNING, BUT THEY SHOULD REMAIN BELOW ADVISORY CRITERIA. THEREFORE, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT ADVISORY. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-451-042100- /O.CON.KPHI.SC.Y.0014.000000T0000Z-100204T1500Z/ /O.NEW.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 355 AM EST THU FEB 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. HIGH PRESSURE PUSHING IN FROM THE WEST WILL BRING NORTHWEST WIND GUSTS AROUND 25 KT TO THE AREA THIS MORNING. AS THE HIGH PRESSURE SYSTEM MOVES CLOSER, WINDS WILL DIMINISH LATER TODAY. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-042100- /O.NEW.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 355 AM EST THU FEB 4 2010 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ RPW
236 WHUS71 KPHI 041448 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 AM EST THU FEB 4 2010 ANZ450-451-042300- /O.EXT.KPHI.SC.Y.0014.000000T0000Z-100204T2100Z/ /O.CON.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 948 AM EST THU FEB 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING. HIGH PRESSURE PUSHING IN FROM THE WEST WILL BRING NORTHWEST WIND GUSTS AROUND 25 KT TO THE AREA INTO THIS AFTERNOON. AS THE HIGH PRESSURE SYSTEM MOVES CLOSER... WINDS WILL DIMINISH LATER THIS AFTERNOON. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-452>455-042300- /O.CON.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 948 AM EST THU FEB 4 2010 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TFG
525 WHUS71 KPHI 042025 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EST THU FEB 4 2010 ANZ451-051000- /O.CAN.KPHI.SC.Y.0014.000000T0000Z-100204T2100Z/ /O.UPG.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ /O.NEW.KPHI.GL.W.0004.100206T0000Z-100207T0000Z/ /O.NEW.KPHI.SR.A.0001.100206T0600Z-100207T0000Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 325 PM EST THU FEB 4 2010 ...GALE WARNING IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY... ...STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. WIND GUSTS ARE EXPECTED TO PEAK NEAR STORM FORCE LATE FRIDAY NIGHT INTO SATURDAY BEFORE SLOWLY DECREASING LATER SATURDAY AFTERNOON INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-051000- /O.CAN.KPHI.SC.Y.0014.000000T0000Z-100204T2100Z/ /O.UPG.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ /O.NEW.KPHI.GL.W.0004.100206T0000Z-100207T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 325 PM EST THU FEB 4 2010 ...GALE WARNING IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. WIND GUSTS ARE EXPECTED TO PEAK AROUND 45 KNOTS LATE FRIDAY NIGHT INTO SATURDAY BEFORE SLOWLY DECREASING LATER SATURDAY AFTERNOON INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-452>455-051000- /O.UPG.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ /O.NEW.KPHI.GL.W.0004.100206T0000Z-100207T0000Z/ /O.NEW.KPHI.SR.A.0001.100206T0600Z-100207T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 PM EST THU FEB 4 2010 ...GALE WARNING IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY... ...STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. WIND GUSTS ARE EXPECTED TO PEAK NEAR STORM FORCE LATE FRIDAY NIGHT INTO SATURDAY BEFORE SLOWLY DECREASING LATER SATURDAY AFTERNOON INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-051000- /O.UPG.KPHI.GL.A.0003.100206T0200Z-100207T0000Z/ /O.NEW.KPHI.GL.W.0004.100206T0000Z-100207T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 325 PM EST THU FEB 4 2010 ...GALE WARNING IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 7 PM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM MOVING NORTHEAST FROM THE GULF COAST STATES IS EXPECTED TO MOVE OFF THE NORTH CAROLINA COAST SATURDAY AND THEN HEAD SLOWLY OUT TO SEA. THIS SYSTEM WILL BRING INCREASING WINDS AND BUILDING SEAS TO THE AREA FRIDAY NIGHT INTO SATURDAY. WIND GUSTS ARE EXPECTED TO PEAK AROUND 45 KNOTS LATE FRIDAY NIGHT INTO SATURDAY BEFORE SLOWLY DECREASING LATER SATURDAY AFTERNOON INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:30 AM EST, 13 minutes earlier.
Area forecast discussion, Feb 3, 3:30 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EST WED FEB 3 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM OFF THE EAST COAST AND AN UPPER TROUGH ARE
MOVING ACROSS THE REGION THIS MORNING. THESE FEATURES WILL MOVE
AWAY LATER TODAY AS HIGH PRESSURE BEGINS TO BUILD IN. THE HIGH
WILL CREST OVER THE REGION THURSDAY NIGHT AND THEN WITHDRAW ON
FRIDAY. A DEVELOPING LOW OVER THE NORTHERN GULF OF MEXICO ON
FRIDAY WILL MOVE UP THE EAST COAST THIS WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE BACK EDGE OF THE STEADY PRECIP (MOSTLY SNOW) IS MOVING ACROSS
EAST-CENTRAL PA AND CENTRAL MD AS OF 9Z. IT WILL STILL TAKE A FEW
HOURS TO PASS ACROSS THE AREAS WITH THE ADVISORY...AND SINCE A FEW
STEADY BANDS ARE DEVELOPING...I CHOOSE TO KEEP THE ADVISORY UNTIL
ITS ORIGINAL 12Z EXPIRATION TIME. LOOKS LIKE SRN NJ AND SE PA
AREAS WILL END UP WITH 1 TO 2 INCHES AND PROBABLY MORE LIKE 2 OR 3
INCH AMOUNTS ACROSS THE DELMARVA. CONDITIONS WILL IMPROVE FROM
WEST TO EAST THIS MORNING WITH DECREASING POPS. SKY COVER WILL
PROBABLY REMAIN MOSTLY CLOUDY UNTIL LATE THIS AFTERNOON. WINDS
WILL BE LIGHT THIS MORNING AND THEN SWITCH AROUND TO NW AND
INCREASE TO AROUND 10 KTS THIS AFTERNOON.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
MUCH OF THE SHORT TERM WILL FEATURE FAIR WEATHER AS HIGH PRESSURE
BUILDS ACROSS THE AREA. SKIES WILL GENERALLY BE CLR TO PARTLY
CLOUDY WITH SEASONABLY COOL TEMPERATURES. OVERNIGHT LOWS COULD GO
LOWER THEN PRESENT FCST IF ANY SNOW COVER REMAINS. CLOUDS WILL
INCREASE ON FRIDAY AS THE NEXY SYSTEM DRAWS NEAR.
THE MODELS ARE STILL SHOWING GOOD AGREEMENT WITH REGARDS TO THE
NEXT LOW PASSING SOUTH AND EAST OF THE AREA SATURDAY. MOST ARE
RATHER GENEROUS WITH THE QPF (MORE SOUTH THAN NORTH). LOOKS LIKE A
DECENT SNOW IS IN THE WORKS FOR THE AREA. I RAISED POPS FRI NIGHT
TO CATEGORICAL AT THIS POINT AND WILL MENTION STEADY SNOW ACROSS
THE AREA. THE LONG TERM DISCUSSION BELOW CONTINUES TO DESCRIBE THE
SITUATION WELL.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE FOCUS OF THE LONG TERM PORTION OF THE FORECAST CONTINUES TO
BE THE DEVELOPING WINTER STORM FOR FRIDAY NIGHT AND SATURDAY. THE
12Z GFS AND ECMWF HAVE COME INTO AGREEMENT ON SURFACE LOW PRESSURE
TIMING AND STRENGTH, AS WELL AS THE EVOLUTION OF UPPER AIR
PROGRESSION. THE UPPER TROUGH DRIVING EASTWARD FROM THE
SOUTHWESTERN STATES IS SEEN TO PHASE WITH THE CLOSED LOW INITIALLY
IN THE HIGH PLAINS, AND THIS LATTER FEATURE DIGS TO THE OHIO
VALLEY AND TO THE MID ATLANTIC COAST FRIDAY AND FRIDAY NIGHT,
WHICH WILL CAUSE STRONG INTENSIFICATION OF THE SURFACE LOW MOVING
OUT OF THE DEEP SOUTH AND NORTHEASTWARD TO OFF THE NORTH CAROLINA
COAST BY EARLY SATURDAY MORNING. INTRA-MODEL CONSISTENCY WITH
PRIOR RUNS, AND 12Z GFS AND ECMWF AGREEMENT, BOOST CONFIDENCE IN
THE POTENTIAL FOR A STRONG EVENT IN OUR AREA. PROBABILITIES WERE
INCREASED FOR THIS FORECAST TO CATEGORICAL AND LIKELY SOUTH AND
CENTRAL, AND TO CHANCE NORTH FOR FRIDAY NIGHT INTO SATURDAY. WITH
1000-500 HPA THICKNESSES MOSTLY BELOW 540 DM AND 1000-850 HPA
THICKNESSES MOSTLY BELOW 1300 M, MOSTLY SNOW WAS FORECAST. THE
EXCEPTION WAS A MIX OF SNOW AND RAIN FOR THE FAR SOUTH LAND AND
SOUTHEAST MARINE AREAS. QUANTITATIVE PRECIPITATION IS EXPECTED TO
BE MODERATE TO HEAVY WITH SUCH STORM STRENGTH AND TRACK. ALSO, IT
SHOULD BE A WINDY STORM. SO, A COMBINATION OF WEATHER PARAMETERS
MAY HAVE SIGNIFICANT EFFECTS IN OUR AREA FRIDAY NIGHT AND
SATURDAY.
THE STORM IS EXPECTED TO PULL AWAY DURING SATURDAY NIGHT, WITH ONLY
SLIGHT CHANCES FOR SNOW SHOWERS LATER SATURDAY NIGHT AND SUNDAY,
MOSTLY FOR OUR NORTHWESTERN ZONES. BUILDING HIGH PRESSURE EARLY NEXT
WEEK LOOKS LIKE IT WILL CAUSE FAVORABLE BUT SEASONABLY COLD WEATHER
MONDAY.
ANOTHER EVENT COULD OCCUR TUESDAY...BUT IF THIS LOW APPROACHES FROM
THE WEST AS GUIDANCE PREDICTS, IT SHOULD DELIVER LESS OVERALL
PRECIPITATION.
HPC TEMPERATURES APPEARED REASONABLE OVERALL, AND WERE USED
LIBERALLY. THE USUAL MATCHING WAS DONE FOR A FEW AREAS. COLDER THAN
NORMAL WEATHER IS EXPECTED FOR THE EXTENDED PERIOD, BUT A SLIGHT
WARMING TREND SHOULD HAPPEN AS NEXT WEEK UNFOLDS.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
SNOW CONTINUES OVER MOST OF OUR AREA EARLY THIS MORNING WITH
MVFR/IFR CONDITIONS. THE SNOW WILL PULL OFF TO THE E AND NE AND
SHOULD BE ENDING AROUND OR SHORTLY AFTER DAYBREAK. EXPECT
IMPROVEMENT THEREAFTER WITH VFR BY LATE MORNING. LIGHT NE TO N
WINDS WILL BECOME NW AROUND 10 KT THIS AFTERNOON. SKIES WILL
CLEAR TOWARD EVENING AND SHOULD REMAIN MOSTLY CLEAR THROUGH
TONIGHT AS HIGH PRESSURE PUSHES IN FROM THE WEST.
OUTLOOK...
THE HIGH PRESSURE SYSTEM WILL KEEP VFR CONDITIONS OVER US THROUGH
EARLY FRIDAY. THE HIGH WILL THEN MOVE OFF TO THE EAST AS A
DEVELOPING STORM APPROACHES FROM THE S AND SW. THIS SYSTEM WILL
LIKELY BRING MORE SNOW AND REDUCED CIGS AND VSBYS FRIDAY NIGHT
AND SATURDAY. COLD HIGH PRESSURE WILL RETURN FOR SUNDAY WITH
VFR FLYING CONDITIONS.
&&
.MARINE...
LOW PRESSURE OFF THE NORTH CAROLINA COAST EARLY THIS MORNING
WILL MOVE OUT TO SEA TODAY. NE WINDS AROUND 15 KT WILL BECOME N
THIS MORNING AND THEN NW THIS AFTERNOON. AS HIGH PRESSURE PUSHES
IN FROM THE WEST, THE COLD AIR ADVECTION WILL CAUSE THE NW WINDS
TO INCREASE TONIGHT. A SMALL CRAFT ADVISORY HAS BEEN RAISED FOR
OUR OCEAN WATERS AND THE LOWER DELAWARE BAY FROM 11 PM TONIGHT TO
10 AM THURSDAY. WIND SPEEDS WILL DIMINISH THURSDAY AS THE HIGH
PRESSURE SYSTEM REACHES OUR REGION. THE HIGH WILL CROSS OUR WATERS
THURSDAY NIGHT AND THEN HEAD OFF TO THE EAST FRIDAY AS A DEVELOPING
STORM APPROACHES FROM THE SOUTH AND SOUTHWEST. THIS SYSTEM IS
LIKELY TO BECOME A MAJOR EAST COAST STORM LATE FRIDAY NIGHT INTO
SATURDAY AS IT MOVES UP THE MID ATLANTIC COAST AND COULD HAVE
SIGNIFICANT MARINE IMPACTS. WIND SPEEDS COULD REACH GALE FORCE OR
HIGHER. TIDAL DEPARTURES WILL INCREASE TO POSSIBLY 2 FEET OR MORE.
ALL MARINE INTERESTS SHOULD CONTINUE TO MONITOR THE LATEST INFO
ON THIS DEVELOPING SITUATION. AS THE EVENT DRAWS CLOSER, WE WILL
BE ISSUING STATEMENTS, ADVISORIES, AND WARNINGS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR PAZ067-
070-071.
NJ...WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
NJZ016>027.
DE...WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
DEZ001>004.
MD...WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR MDZ008-
012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 AM EST
THURSDAY FOR ANZ431-450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...O'HARA/
AVIATION...RPW
MARINE...RPWHazardous weather outlook, Feb 3, 3:38 AM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EST WED FEB 3 2010 NJZ001-007>010-012>015-PAZ054-055-060>062-068-069-040845- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- MONTGOMERY-BUCKS- 338 AM EST WED FEB 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW WILL END THIS MORNING WITH ONLY A LIGHT ADDITIONAL ACCUMULATION EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WINTER WEATHER EVENT IS POSSIBLE LATE FRIDAY THROUGH SATURDAY. THE EFFECTS AND SEVERITY OF THIS EVENT WILL DEPEND ON THE FUTURE DEVELOPMENT AND TRACK OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO EXIT THE ATLANTIC COAST AROUND NORTH CAROLINA LATE FRIDAY NIGHT OR SATURDAY MORNING. PLEASE LOOK FOR UPDATES AS THE WEEK CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ067-070-071-040845- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA- 338 AM EST WED FEB 3 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. A WEAK WEATHER SYSTEM WILL MOVE AWAY THIS MORNING WITH ONLY A LIGHT ADDITIONAL ACCUMULATION EXPECTED THROUGH THE MID-MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WINTER WEATHER EVENT IS POSSIBLE LATE FRIDAY THROUGH SATURDAY. THE EFFECTS AND SEVERITY OF THIS EVENT WILL DEPEND ON THE FUTURE DEVELOPMENT AND TRACK OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO EXIT THE ATLANTIC COAST AROUND NORTH CAROLINA LATE FRIDAY NIGHT OR SATURDAY MORNING. PLEASE LOOK FOR UPDATES AS THE WEEK CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-040845- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 AM EST WED FEB 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A WINTER WEATHER EVENT WITH INCREASING WINDS AND SEAS IS POSSIBLE LATE FRIDAY THROUGH SATURDAY. THE EFFECTS AND SEVERITY OF THIS EVENT WILL DEPEND ON THE FUTURE DEVELOPMENT AND TRACK OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO EXIT THE ATLANTIC COAST AROUND NORTH CAROLINA LATE FRIDAY NIGHT OR SATURDAY MORNING. PLEASE LOOK FOR UPDATES AS THE WEEK CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-040845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 338 AM EST WED FEB 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WINTER WEATHER EVENT WITH INCREASING WINDS AND SEAS IS POSSIBLE LATE FRIDAY THROUGH SATURDAY. THE EFFECTS AND SEVERITY OF THIS EVENT WILL DEPEND ON THE FUTURE DEVELOPMENT AND TRACK OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO EXIT THE ATLANTIC COAST AROUND NORTH CAROLINA LATE FRIDAY NIGHT OR SATURDAY MORNING. PLEASE LOOK FOR UPDATES AS THE WEEK CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.